Skip to content


Open Access

Lyapunov-type inequalities for quasilinear elliptic equations with Robin boundary condition

Journal of Inequalities and Applications20172017:45

Received: 11 November 2016

Accepted: 12 February 2017

Published: 16 February 2017


The aim of this study is to prove Lyapunov-type inequalities for a quasilinear elliptic equation in \(\mathbb{R}^{2}\). Also the lower bound for the first positive eigenvalue of the boundary value problem is obtained.


Lyapunov-type inequalitieselliptic equationsRobin boundary conditions



1 Introduction

In [1], Lyapunov proved that, if \(p(x)\) is a nonnegative and continuous function and \(u(x)\in C(I,\mathbb{R})\), a necessary condition for the following boundary value problem:
$$ \left \{ \textstyle\begin{array}{l}u^{\prime\prime}(x)+p(x)u(x)=0, \quad u(x)\neq0,\forall x\in I, \\ u(a_{1})=0=u(b_{1}), \end{array}\displaystyle \right . $$
to have nontrivial solutions is
$$ 4/(b_{1}-a_{1})\leq \int_{a_{1}}^{b_{1}}p(x)\,\mathrm{d}x, $$
where \(I= [ a_{1},b_{1} ] \).

Since Lyapunov’s study, because the inequality of (1.2) plays a key role for the qualitative properties, such as oscillatory and disconjugacy etc., of differential equations’ solutions, several authors focused on the inequality of (1.2). Those authors improved and generalized the inequality of (1.2) in \(\mathbb{R}\). In this work the literature of the one-dimensional case is not studied in detail but it is listed in the references for the interested reader. See [117] and the references cited therein.

In addition to studies in \(\mathbb{R}\), several authors [1824] have extended the inequality of (1.2) in \(\mathbb{R}^{n}\) recently. To the best of our knowledge, it was extended by Cañada, Montero, and Villegas [19] for the first time. In [19] Cañada et al. considered the linear elliptic problem as follows:
$$ \left \{ \textstyle\begin{array}{l}-\triangle u=a(x)u,\quad x\in\Omega, \\ \partial u/\partial n=0,\quad x\in\partial\Omega, \end{array}\displaystyle \right . $$
where \(\Omega\subset \mathbb{R}^{N}\) is a smooth bounded domain with \(N\geq2\) and the function \(a:\Omega \rightarrow \mathbb{R}\) belongs to the set
$$ \Lambda= \biggl\{ a\in L^{N/2}(\Omega)\setminus\{0\}: \int_{\Omega}a(x)\,\mathrm{d}x\geq0\text{ and (1.3) has a nontrivial solution} \biggr\} $$
if \(N\geq3\),
$$\begin{aligned} \Lambda =&\biggl\{ a:\Omega\rightarrow \mathbb{R} \text{ s.t. } \exists q\in( 1,\infty ] \text{ with }a\in L^{q}(\Omega)\setminus \{0\}: \int_{\Omega}a(x)\,\mathrm{d}x\geq0 \\ &\text{and (1.3) has a nontrivial solution}\biggr\} \end{aligned}$$
if \(N=2\), we define
$$ \beta_{q}:=\inf_{a\in\wedge\cap L^{q}(\Omega)}\Vert a\Vert _{L^{q}(\Omega)}, \quad 1\leq q\leq\infty. $$

Their main result is as follows.

Theorem A

The following statements hold.
  1. (1)

    If \(N=2\) then \(\beta_{q}>0 \Leftrightarrow 1< q\leq\infty\). If \(N\geq3\) then \(\beta _{q}>0 \Leftrightarrow\frac{N}{2}\leq q\leq\infty\).

  2. (2)
    If \(\frac{N}{2}< q\leq\infty\) then \(\beta_{q}\) is attained. In this case, any function \(a\in\wedge\cap L^{q}(\Omega)\) from which \(\beta_{q}\) is attained has one of the following forms:
    1. (i)

      \(a(x)=\lambda_{1}\), if \(p=\infty\), where \(\lambda_{1}\) is the first strictly positive eigenvalue of (1.3).

    2. (ii)
      \(a(x)=\vert u(x)\vert ^{{\frac{2}{p-1}}}\), if \(\frac{N}{2}< q<\infty\), where u is a solution of the problem as follows:
      $$ \left \{ \textstyle\begin{array}{l}-\triangle u=\vert u(x)\vert ^{2/(p-1)}u, \quad x\in\Omega, \\ \partial u/\partial n=0, \quad x\in\partial\Omega. \end{array}\displaystyle \right . $$
  3. (3)

    The map \((\frac{N}{2},\infty)\rightarrow \mathbb{R}\), \(p\mapsto\beta_{p}\), is continuous and the map \([\frac{N}{2},\infty ) \rightarrow \mathbb{R}\), \(p\mapsto \vert \Omega \vert ^{\frac{-1}{p}}\beta_{p}\), is strictly increasing.

  4. (4)
    The limits \(\lim_{p\rightarrow\infty}\beta_{p}\) and \(\lim_{p\rightarrow(\frac{N}{2})^{+}}\beta_{p}\) always exist and take the values
    1. (i)

      \(\lim_{p\rightarrow\infty}\beta_{p}=\beta_{\infty}\), if \(N\geq2\),

    2. (ii)

      \(\lim_{p\rightarrow(\frac{N}{2})^{+}}\beta _{p}\geq \beta_{\frac{N}{2}}>0\), if \(N\geq3\), \(\lim_{p\rightarrow1^{+}}\beta_{p}=0\), if \(N=2\).


Here, we also note that in the study Cañada et al. they proved that the relation between the p and \(\frac{N}{2}\) plays a crucial role. They also considered the equation in (1.3) with zero Dirichlet boundary condition. They presented similar inequalities at their study. Then others established Lyapunov-type inequalities for different equations with boundary conditions. For more information about the studies in \(\mathbb{R}^{n}\), the interested reader can refer to [1824] and the references cited therein.

The aim of this paper is to prove a Lyapunov-type inequality for the two-dimensional quasilinear elliptic problem as follows:
$$ \left \{ \textstyle\begin{array}{l}-(\Phi_{p}(u_{xy}))_{y}=r(x,y)\Phi_{p}(u),\quad (x,y)\in\Omega, \\ u(a_{1},y)=0=u(b_{1},y), \quad a_{2}\leq y\leq b_{2}, \\ u_{x}(x,a_{2})=0=u_{x}(x,b_{2}),\quad a_{1}\leq x\leq b_{1}, \end{array}\displaystyle \right . $$
where \(\Omega= [ a_{1},b_{1} ] \times [ a_{2},b_{2} ] \) and \(r(x,y)\) is a measurable function on Ω, and \(\Phi_{p}(u(x,y))=\vert u(x,y)\vert ^{p-2}u(x,y)\) for \(p>1\). In addition to this, we note that by a solution of the problem (1.8), we mean that \(u(x,y)\in W^{3,p}(\Omega)\) in that
$$ W^{3,p}(\Omega)= \bigl\{ u: u,u_{x},u_{xy}\text{ and }u_{xyy}\in L^{p}(\Omega) \bigr\} . $$

As usual, \(L^{p}(\Omega)\) is a space of Lebesgue measurable functions.

2 Main results

Now, we give a key lemma as a proof of our main conclusions.

Lemma 1

Assume that \(u(x,y)\in W^{3,p}(\Omega )\), it satisfies the boundary conditions in (1.8) and \(u(x,y)\neq0\) for \(\forall(x,y)\in\Omega^{0}\). Then
$$\begin{aligned}& \bigl(4\bigl\vert u(x,y)\bigr\vert \bigr)^{p}/(b_{1}-a_{1})^{p-1}(b_{2}-a_{2})^{p-1} \leq { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x, \end{aligned}$$
$$\begin{aligned}& \bigl( 2^{p}/(b_{2}-a_{2})^{p-1} \bigr) { \int_{a_{1}}^{b_{1}}} \vert u_{x}\vert ^{p}\,\mathrm{d}x\leq { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x, \end{aligned}$$
hold, respectively, where \(\Omega^{0}\) is the set of all interior points of Ω.


Let \((x,y)\in\Omega\). Since \(u(x,y)\) satisfies the boundary conditions in (1.8), it is easy to see
$$u(x,y)= { \int_{a_{1}}^{x}} { \int_{a_{2}}^{y}} u_{ts}\,\mathrm{d}s\, \mathrm{d}t, $$
taking the absolute value, we obtain
$$ \bigl\vert u(x,y)\bigr\vert \leq { \int_{a_{1}}^{x}} { \int_{a_{2}}^{y}} \vert u_{ts}\vert \, \mathrm{d}s\,\mathrm{d}t. $$
Similarly, we get
$$\begin{aligned}& \bigl\vert u(x,y)\bigr\vert \leq { \int_{a_{1}}^{x}} { \int_{y}^{b_{2}}} \vert u_{ts}\vert \, \mathrm{d}s\,\mathrm{d}t, \end{aligned}$$
$$\begin{aligned}& \bigl\vert u(x,y)\bigr\vert \leq { \int_{x}^{b_{1}}} { \int_{a_{2}}^{y}} \vert u_{ts}\vert \, \mathrm{d}s\,\mathrm{d}t, \end{aligned}$$
$$ \bigl\vert u(x,y)\bigr\vert \leq { \int_{x}^{b_{1}}} { \int_{y}^{b_{2}}} \vert u_{ts}\vert \, \mathrm{d}s\,\mathrm{d}t. $$
Adding (2.3)-(2.6), we have
$$ 4\bigl\vert u(x,y)\bigr\vert \leq { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert \, \mathrm{d}y\,\mathrm{d}x. $$
Then, applying Hölder’s inequality
$$ \int_{a_{1}}^{b_{1}}\bigl\vert f(t)g(t)\bigr\vert \, \mathrm{d}t\leq \biggl( \int_{a_{1}}^{b_{1}}\bigl\vert f(t)\bigr\vert ^{q}\,\mathrm{d}t \biggr) ^{1/q} \biggl( \int_{a_{1}}^{b_{1}}\bigl\vert g(t)\bigr\vert ^{p}\,\mathrm{d}t \biggr) ^{1/p} $$
to the right-hand side of (2.7), we get
$$ \bigl( 4\bigl\vert u(x,y)\bigr\vert \bigr) ^{p}\leq ( b_{1}-a_{1} ) ^{p-1}{ \int_{a_{1}}^{b_{1}}} \biggl[ { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert \, \mathrm{d}y \biggr] ^{p}\,\mathrm{d}x. $$
Applying Hölder’s inequality to the right hand side of (2.9) again, we obtain
$$\frac{(4\vert u(x,y)\vert )^{p}}{(b_{1}-a_{1})^{p-1}(b_{2}-a_{2})^{p-1}}\leq { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x. $$

Thereby, the proof of (2.1) is completed.

Similarly we have
$$ \bigl\vert u_{x}(x,y)\bigr\vert \leq { \int_{a_{2}}^{y}} \vert u_{xs}\vert \, \mathrm{d}s $$
$$ \bigl\vert u_{x}(x,y)\bigr\vert \leq { \int_{y}^{b_{2}}} \vert u_{xs}\vert \, \mathrm{d}s. $$
Adding (2.10) and (2.11), we get
$$ 2\bigl\vert u_{x}(x,y)\bigr\vert \leq { \int_{a_{2}}^{b_{2}}} \vert u_{xs}\vert \, \mathrm{d}s. $$
Applying Hölder’s inequality to the right hand side of (2.12) and integrating from \(a_{1}\) to \(b_{1}\), we have
$$\frac{2^{p}}{(b_{2}-a_{2})^{p-1}}{ \int_{a_{1}}^{b_{1}}} \vert u_{x}\vert ^{p}\,\mathrm{d}x\leq { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x. $$

Consequently, the proof of (2.2) is completed. □

Theorem 1

If \(u(x,y)\in W^{3,p}(\Omega )\) is a nontrivial solution of the problem (1.8), then the following inequality:
$$ 2^{2p+1}/(b_{1}-a_{1})^{p-1}(b_{2}-a_{2})^{p} \leq { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \bigl\vert r(x,y)\bigr\vert ^{q}\,\mathrm{d}y\,\mathrm{d}x $$
holds, where q is the Hölder conjugate of p.


Let \(u(x,y)\in W^{3,p}(\Omega)\) is a nontrivial solution of the problem (1.8). Multiplying the equation in (1.8) by \(u_{x}\) and integrating on Ω,we obtain
$$ { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} -\bigl(\vert u_{xy} \vert ^{p-2}u_{xy}\bigr)_{y}u_{x}\, \mathrm{d}y\,\mathrm{d}x= { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} r(x,y)\vert u\vert ^{p-2}uu_{x}\,\mathrm{d}y\,\mathrm{d}x. $$
Then, applying partial integration in \({ \int_{a_{2}}^{b_{2}}} -(\vert u_{xy}\vert ^{p-2}u_{xy})_{y}u_{x}\, \mbox{d}y\) and using the boundary conditions in (1.8), we have
$$ { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x={ \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} r(x,y)\vert u\vert ^{p-2}uu_{x}\,\mathrm{d}y\,\mathrm{d}x. $$
By taking the absolute value on right hand side of (2.15), we get
$$ { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x\leq { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \bigl\vert r(x,y)\bigr\vert \vert u\vert ^{p-1}\vert u_{x}\vert \,\mathrm{d}y\, \mathrm{d}x. $$
Hence, applying Hölder’s inequality to the right hand side of (2.16), we find
$$\begin{aligned}& { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x \\& \quad \leq \biggl( { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \bigl\vert r(x,y)\bigr\vert ^{q}\vert u\vert ^{(p-1)q}\,\mathrm{d}y\, \mathrm{d}x \biggr) ^{1/q} \biggl( { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{x}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x \biggr) ^{1/p}. \end{aligned}$$
Now, considering only the second term of right hand side in (2.17) from Fubini’s theorem, we can rewrite the inequality (2.17) as follows:
$$\begin{aligned}& { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x \\& \quad \leq \biggl( { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \bigl\vert r(x,y)\bigr\vert ^{q}\vert u\vert ^{(p-1)q}\,\mathrm{d}y\, \mathrm{d}x \biggr) ^{1/q} \biggl( { \int_{a_{2}}^{b_{2}}} \biggl[ { \int_{a_{1}}^{b_{1}}} \vert u_{x}\vert ^{p}\,\mathrm{d}x \biggr] \,\mathrm{d}y \biggr) ^{1/p}. \end{aligned}$$
Hence, using the inequality (2.2) in (2.18), we obtain
$$\begin{aligned}& \biggl( { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x \biggr) ^{(p-1)/p} \\& \quad \leq \bigl( (b_{2}-a_{2})/2 \bigr) \biggl( { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \bigl\vert r(x,y)\bigr\vert ^{q}\vert u\vert ^{(p-1)q}\,\mathrm{d}y\, \mathrm{d}x \biggr) ^{1/q}. \end{aligned}$$
Then, replacing the point of \((x,y)\), which is used in Lemma 1, with the maximum point of \(\vert u(x,y)\vert \), from (2.1), we get
$$\begin{aligned}& \bigl(4\max\bigl\vert u(x,y)\bigr\vert \bigr)^{(p-1)}/(b_{1}-a_{1})^{(p-1)/q}(b_{2}-a_{2})^{(p-1)/q} \\& \quad \leq \biggl( { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \vert u_{xy}\vert ^{p}\,\mathrm{d}y\,\mathrm{d}x \biggr) ^{(p-1)/p}. \end{aligned}$$
Then, using the inequality (2.20) in the inequality (2.19), we have
$$\begin{aligned}& \bigl(4\max\bigl\vert u(x,y)\bigr\vert \bigr)^{(p-1)}/(b_{1}-a_{1})^{(p-1)/q}(b_{2}-a_{2})^{(p-1)/q} \\& \quad \leq \bigl( (b_{2}-a_{2})/2 \bigr) \biggl( { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \bigl\vert r(x,y)\bigr\vert ^{q}\vert u\vert ^{(p-1)q}\,\mathrm{d}y\, \mathrm{d}x \biggr) ^{1/q} \\& \quad \leq \bigl( (b_{2}-a_{2})/2 \bigr) \biggl( { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \bigl\vert r(x,y)\bigr\vert ^{q}\,\mathrm{d}y\,\mathrm{d}x \biggr) ^{1/q}\bigl( \max\bigl\vert u(x,y)\bigr\vert \bigr)^{(p-1)}. \end{aligned}$$
Since \(u(x,y)\) is a nontrivial solution, we have \(\max \vert u(x,y)\vert \neq0\). Therefore, we obtain
$$ 2^{2p+1}/(b_{1}-a_{1})^{p-1}(b_{2}-a_{2})^{p} \leq { \int_{a_{1}}^{b_{1}}} { \int_{a_{2}}^{b_{2}}} \bigl\vert r(x,y)\bigr\vert ^{q}\,\mathrm{d}y\,\mathrm{d}x. $$

Thus, the proof is completed. □

Corollary 1

Let \(\lambda_{1}\) be the first eigenvalue of the equation that is defined on Ω as follows:
$$-\bigl(\Phi_{p}(u_{xy})\bigr)_{y}= \lambda_{1}r(x,y)\Phi_{p}(u), $$
where Ω is a domain, which is defined in the beginning of the paper, and with the boundary conditions in (1.8). Then we have
$$ 2^{2p+1}/(b_{1}-a_{1})^{p-1}(b_{2}-a_{2})^{p} \bigl\Vert r(x,y) \bigr\Vert _{L^{q}(\Omega)}^{q}\leq \lambda_{1}. $$

Remark 1

If we take the Dirichlet boundary conditions, which are \(u(a_{1},y)=0=u(b_{1},y)\) and \(u(x,a_{2})=0=u(x,b_{2})\), instead of the Robin boundary conditions in the problem (1.8), then we obtain the identical conclusions given above.

Remark 2

The result, which is obtained in this study, is also the necessary condition for the problem of (1.8) to have a nontrivial solution.



The authors would like to thank the referee for the careful reading of this paper and for the valuable suggestions to improve the presentation and style of the paper.

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors’ Affiliations

Department of Mathematics, Faculty of Sciences, Gazi University, Ankara, Turkey
Department of Mathematics, Institute of Sciences, Gazi University, Ankara, Turkey


  1. Lyapunov, AM: Problème général de la stabilité du mouvement. Ann. Fac. Sci. Univ. Toulouse 2, 203-407 (1907) Google Scholar
  2. Hartman, P, Wintner, A: On an oscillation criterion of Lyapunov. Am. J. Math. 73, 885-890 (1951) View ArticleMATHGoogle Scholar
  3. Cheng, SS: Lyapunov inequalities for differential and difference equations. Fasc. Math. 23, 25-41 (1991) MathSciNetMATHGoogle Scholar
  4. Kwong, MK: On Lyapunov’s inequality for disfocality. J. Math. Anal. Appl. 83, 486-494 (1981) MathSciNetView ArticleMATHGoogle Scholar
  5. Panigrahi, S: Lyapunov-type integral inequalities for certain higher order differential equations. Electron. J. Differ. Equ. 2009, 28 (2009) MATHGoogle Scholar
  6. Parhi, N, Panigrahi, S: Disfocality and Liapunov-type inequalities for third-order equations. Appl. Math. Lett. 16, 227-233 (2003) MathSciNetView ArticleMATHGoogle Scholar
  7. Parhi, N, Panigrahi, S: Lyapunov-type inequality for higher order differential equations. Math. Slovaca 52, 31-46 (2002) MathSciNetMATHGoogle Scholar
  8. Parhi, N, Panigrahi, S: Lyapunov-type inequality for delay-differential equations of third order. Czechoslov. Math. J. 52, 385-399 (2002) View ArticleMATHGoogle Scholar
  9. Parhi, N, Panigrahi, S: On Lyapunov-type inequality for third-order differential equations. J. Math. Anal. Appl. 233, 445-460 (1999) MathSciNetView ArticleMATHGoogle Scholar
  10. Lee, C, Yeh, C, Hong, C, Agarwal, RP: Lyapunov and Wirtinger inequalities. Appl. Math. Lett. 17, 847-853 (2004) MathSciNetView ArticleMATHGoogle Scholar
  11. Yang, X, Kim, Y, Lo, K: Lyapunov-type inequalities for a class of quasilinear systems. Math. Comput. Model. 53, 1162-1166 (2011) View ArticleMATHGoogle Scholar
  12. Yang, X: On inequalities of Lyapunov-type. Appl. Math. Comput. 134, 293-300 (2003) MathSciNetMATHGoogle Scholar
  13. Yang, X: On Liapunov-type inequality for certain higher-order differential equations. Appl. Math. Comput. 134, 307-317 (2003) MathSciNetMATHGoogle Scholar
  14. Pachpatte, BG: On Lyapunov-type inequalities for certain higher order differential equations. J. Math. Anal. Appl. 195, 527-536 (1995) MathSciNetView ArticleMATHGoogle Scholar
  15. He, X, Tang, XH: Lyapunov-type inequalities for even order differential equations. Commun. Pure Appl. Anal. 11, 465-473 (2012) MathSciNetView ArticleMATHGoogle Scholar
  16. Youmei, Z, Qingling, Z, Tamaki, T, Min, C: Admissibility for positive continuous-time descriptor systems. Int. J. Syst. Sci. 44, 2158-2165 (2013) MathSciNetView ArticleMATHGoogle Scholar
  17. Agarwal, RP, Özbekler, A: Lyapunov type inequalities for even order differential equations with mixed nonlinearities. J. Inequal. Appl. 2015, 142 (2015) MathSciNetView ArticleGoogle Scholar
  18. Cañada, A, Montero, JA, Villegas, S: Lyapunov-type inequalities and applications to PDE. In: Elliptic and Parabolic Problems. Progr. Nonlinear Differential Equations Appl., vol. 63, pp. 103-110. Birkhäuser, Basel (2005) View ArticleGoogle Scholar
  19. Cañada, A, Montero, JA, Villegas, S: Lyapunov inequalities for partial differential equations. J. Funct. Anal. 237, 176-193 (2006) MathSciNetView ArticleMATHGoogle Scholar
  20. Hashizuma, M, Takahashi, F: Lyapunov inequality for an elliptic problem with the robin boundary condition. Preprint Google Scholar
  21. Timoshin, SA: Lyapunov inequality for elliptic equations involving limiting nonlinearities. Proc. Jpn. Acad. Ser. A. 86, 139-142 (2010) MathSciNetView ArticleMATHGoogle Scholar
  22. Anastassiou, GA: Multivariate Lyapunov inequalities. Appl. Math. Lett. 24, 2167-2171 (2011) MathSciNetView ArticleMATHGoogle Scholar
  23. de Nápoli, PL, Pinasco, JP: Lyapunov-type inequalities for partial differential equations. arXiv:1304.6988 [math.AP]
  24. de Nápoli, PL, Pinasco, JP: Estimates for eigenvalues of quasilinear elliptic systems. J. Differ. Equ. 227, 102-115 (2006) MathSciNetView ArticleMATHGoogle Scholar


© The Author(s) 2017